# SDR 2004UALA01123

- Difficulty date: November 14, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 38,962 hours, 24,865 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SILL BEAM UPPER WEB HAS CORROSION.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED WEB.
